Nebraska, 2010High Wind in Nebraska, November 28 to 29, 2010
November 28 to 29, 2010 · NWS CYS · 2 events in 2 counties and zones
A low pressure developed over the Great Plains early on the 29th. Meanwhile a high pressure moved across the Rocky Mountains creating a strong pressure gradient over the Panhandle of Nebraska.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure developed over the Great Plains early on the 29th. Meanwhile a high pressure moved across the Rocky Mountains creating a strong pressure gradient over the Panhandle of Nebraska.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 28, 9:34 PM MST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 28, 9:34 PM MST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MST SUN NOV 28 2010
.UPDATE...SNOWFALL AMOUNTS ARE STARTING TO APPROACH ADVISORY
CRITERIA AT KRWL AND THE NORTHERN LARAMIE RANGE AS OF 04Z. HAVE
WENT AHEAD AND ADDED THOSE AREAS TO THE WINTER WEATHER ADVISORY
AND GOES TIL 22Z MONDAY.
&&
.AVIATION...06Z TAF ISSUANCE...
MVFR CEILINGS AND VISIBILITIES WERE OVER MOST AREAS ALONG AND WEST OF
THE LARAMIE RANGE LATE THIS EVENING. THE LOWER CEILINGS AND
VISIBILITIES IN SNOW WILL SPREAD BACK EAST AND OVER THE ENTIRE CWA
BY 09Z AND PERSIST FOR MUCH OF MONDAY. IFR CONDITIONS...ESPECIALLY
VISIBILITIES WILL ALSO OCCUR AT TIMES...MAINLY THROUGH 15Z. THE
MOUNTAINS WILL BE OBSCURED THROUGH 00Z TUESDAY. NORTHERLY WINDS
WILL ALSO INCREASE LATER TONIGHT AND CONTINUE THROUGH MONDAY. GUSTS
WILL BE AS HIGH AS 40 KNOTS AND WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 240 PM MST SUN NOV 28 2010/...
SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...CURRENT KCYS RADAR LOOP
SHOWS SNOW CONTINUING TO DEVELOP EARLY THIS AFTERNOON MAINLY ALONG
I80 FROM JUST WEST OF CHEYENNE WESTWARD TO ELK MOUNTAIN AND SARATOGA
SPRINGS. CURRENT OBS HAVE SHOWN ONE HALF MILE VISIBILITIES OR LOWER
AROUND THE I80 SUMMIT AS WELL AS LARAMIE AND ARLINGTON. SNOWFALL IS
STARTING TO DEVELOP ALONG THE LARAMIE RANGE FOOTHILLS SOUTHWARD
TOWARDS THE FOOTHILLS OF THE ROCKIES AS WELL. WITH RECENT MODEL
TRENDS SHOWING THE UPPER LEVEL TROUGH BECOMING A CLOSED LOW OVER NE
COLORADO THIS EVENING AND A DEVELOPING SURFACE LOW IN THE VICINITY
OF EASTERN COLORADO...THERE IS SOME CONCERN OF HIGHER SNOW AMOUNTS
SINCE MODELS HAVE TRENDED HIGHER ON LOW TO MIDLEVEL OMEGA IN THE
LAST SEVERAL RUNS...HINTING TOWARDS MORE LIFT AND LLVL DYNAMICS.
STILL EXPECT LIGHT TO MODERATE SNOW AMOUNTS...BUT SNOW ACCUMULATIONS
IN SOME AREAS SUCH AS THE LARAMIE RANGE AND NORTH FACING RIDGES MAY
BE CLOSE ENOUGH TO WINTER WEATHER ADVISORY CRITERIA WITH AMOUNTS
AROUND 3 OR 4 INCHES WITH NEARLY 6 ACROSS THE NORTHERN LARAMIE
RANGE. WILL MONITOR THIS THROUGH THE EVENING. FOR NOW...KEPT THE
WINTER WEATHER ADVISORY GOING FOR THE SIERRA MADRE AND SNOWY RANGES
THROUGH MONDAY. DUE TO THE DEVELOPING SURFACE LOW SOUTHEAST OF THE
REGION COMBINED WITH BUILDING HIGH PRESSURE ACROSS THE
ROCKIES...EXPECT NORTHWEST WINDS TO INCREASE TONIGHT. WITH STRONG
GUSTY WINDS EXPECTED EAST OF THE LARAMIE RANGE STARTING LATE TONIGHT
AND THROUGH MONDAY...ISSUED A WIND ADVISORY FOR THE PANHANDLE OF
NEBRASKA FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WINDS
SUSTAINED BETWEEN 25 TO 35 MPH AND GUSTS AROUND 50 MPH POSSIBLE BY
MONDAY AFTERNOON.
MUCH COLDER AIR WILL PUSH INTO THE REGION FOR MONDAY WITH 700MB
TEMPS LOWERING TO BELOW -15C. EXPECT HIGH TEMPS FOR MONDAY TO
STRUGGLE TO REACH INTO THE MID 20S WITH MAINLY TEENS FOR HIGHS
ACROSS THE HIGHER ELEVATIONS OVER 6000 FEET. PERIODS OF SNOW WILL
CONTINUE THROUGH MONDAY EVENING...ESPECIALLY NORTH AND NORTHWEST
FACING SLOPES AND RIDGES. STRONG WINDS AND COLDER AIR MAY RESULT
IN VERY COLD WIND CHILLS WITH VALUES DOWN TO -5 TO -15F ACROSS
PORTIONS OF THE AREA BY MONDAY EVENING. SNOW WILL TAPER TO
SCATTERED FLURRIES BY MIDNIGHT...AND WITH CLEARING SKIES...LOWS
MONDAY NIGHT AND TUESDAY MORNING WILL BE MAINLY IN THE SINGLE
DIGITS TO LOW TEENS ACROSS MOST OF THE REGION WITH TEMPS NEAR ZERO
TO A FEW DEGS BELOW ZERO WEST OF THE LARAMIE RANGE. WARMER TEMPS
ARE EXPECTED BY TUESDAY AS A RIDGE OF HIGH PRESSURE NUDGES
WESTWARD ACROSS THE INTER MOUNTAIN WEST...BUT HIGH TEMPS ON TUESDAY
WILL STILL BE 5 TO 10 DEGS BELOW NORMAL.
LONG TERM...WEDNESDAY THROUGH SUNDAY
A PROGRESSIVE PATTERN WILL DOMINATE THE EXTENDED
PERIOD...ALTERNATING BETWEEN UPPER RIDGES AND UPPER TROUGHS OVER
THE FORECAST AREA. NW FLOW WILL BE ALOFT ON WED WITH SOME SNOW
SHOWERS IN THE SOUTHERN MOUNTAINS. COOL TEMPERATURES WILL OCCUR
ACROSS THE AREA. ON THUR...DRY CONDITIONS WILL PREVAIL AS THE
UPPER RIDGE MOVES OVER THE FORECAST AREA. WARMER TEMPERATURES WILL
ALSO OCCUR THUR AS THE THERMAL RIDGE MOVES OVER THE CWA. A WEAK
SHORT WAVE WILL BEGIN TO MOVE ACROSS THE AREA THUR NIGHT AND THIS
WILL RESULT IN A CHANCE OF SNOW SHOWERS MAINLY IN THE SOUTHERN
MOUNTAINS FOR FRI MORNING. AN UPPER RIDGE WILL BUILD ONCE AGAIN TO
THE WEST OF THE FORECAST AREA ON FRI...RESULTING IN NW FLOW ALOFT.
A COLD FRONT WILL ASSOCIATED WITH THE FRI MORNING SHORT WAVE WILL
ALSO DRAG A COLD FRONT ACROSS THE CWA BY FRI EVENING...THEREFORE TEMPS
WILL BE COLDER ON SAT. SW FLOW WILL DEVELOP ALOFT SAT NIGHT AS AN
UPPER TROUGH MOVES OVER THE WESTERN U.S. AND THE UPPER RIDGE MOVES
EAST. FINALLY FOR SUN...AN UPPER LOW WILL FORM OVER UTAH WITH SW
FLOW CONTINUING OVER THE CWA. SNOW SHOWERS WILL DEVELOP IN THE
SOUTHERN MOUNTAINS AT THIS TIME. GOOD DIVERGENT FLOW WILL BE ALOFT
OVER THE FORECAST AREA AND WILL NEED TO SPREAD PRECIP EAST ACROSS
THE CWA AS TIME FRAME APPROACHES AND BASED ON FUTURE MODEL RUNS.
HIGH TEMPERATURES WILL BE AROUND NORMAL FOR WED THROUGH FRI...AND
FROM 5 TO 7 DEGREES BELOW NORMAL FOR SAT AND SUN.
&&
.AVIATION...18Z TAFS. MVFR CONDITIONS WILL SPREAD FROM THE WEST TO
THE EAST TONIGHT. LO CIGS AND VSBYS DUE TO FOG AND FALLING SNOW
WILL OCCUR OVER THE WY PORTION OF THE AREA OVERNIGHT. SOME LOCAL
IFR CONDITIONS WILL ALSO OCCUR. THESE CONDITIONS WILL SPREAD INTO
THE NEB PANHANDLE EARLY MON MORNING AND CONTINUE UNTIL AROUND
NOON. AFTER NOON CONDITIONS SHOULD BEGIN TO IMPROVE TOWARDS VFR BY
SUNSET.
&&
.FIRE WEATHER...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION
THROUGH MONDAY BRINGING LIGHT SNOW AND COLDER TEMPERATURES.
THEREFORE...FIRE WEATHER CONCERNS ARE MINIMAL THROUGH THE MIDDLE
OF NEXT WEEK ALTHOUGH IT WILL BE WINDY ACROSS THE AREA.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 6 PM MONDAY FOR WYZ112-WYZ114.
WINTER WEATHER ADVISORY UNTIL 3 PM MONDAY FOR WYZ101-WYZ102-
WYZ103-WYZ104-WYZ105-WYZ109-WYZ110.
NE...WIND ADVISORY FROM 6 AM MONDAY TO 11 PM MONDAY FOR NEZ002-NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&
SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION...KMD
UPDATE...WEILANDHazardous weather outlook, Nov 28, 9:40 PM MST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MST SUN NOV 28 2010
WYZ101>119-292030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
940 PM MST SUN NOV 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
LIGHT TO MODERATE SNOWFALL WILL FALL OVER PARTS OF SOUTHEAST WYOMING
FOR THE REST OF TONIGHT. SNOW ACCUMULATIONS OF101 TO 3 INCHES ARE
EXPECTED OVER THE LOWER ELEVATIONS...AND 4 TO 8 INCHES FOR THE
MOUNTAINS. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY AND
SIERRA MADRE RANGE AS WELL AS PARTS OF SOUTH CENTRAL AND EAST
CENTRAL WYOMING. GUSTY NORTHWEST WINDS TONIGHT WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW...MAINLY OVER AND EAST OF THE
LARAMIE RANGE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PERIODS OF SNOW WILL CONTINUE ON MONDAY BEFORE TAPERING OFF AND
ENDING MONDAY NIGHT. ADDITIONAL ACCUMULATIONS WILL BE 1 TO 2
INCHES WITH 1 TO 4 INCHES IN THE MOUNTAINS. OTHERWISE...WINDY
CONDITIONS ARE EXPECTED FOR AREAS EAST OF THE LARAMIE RANGE WITH
NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 50 MPH. THERE WILL BE
SOME AREAS OF BLOWING AND DRIFTING SNOW AS WELL.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS TONIGHT AND MONDAY.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-292030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
940 PM MST SUN NOV 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TONIGHT
LIGHT SNOWFALL IS EXPECTED OVER THE AREA...WITH ACCUMULATIONS
UP TO AN INCH. IT WILL BECOME WINDY LATER TONIGHT WITH NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PERIODS OF LIGHT SNOW WILL CONTINUE ON MONDAY...ESPECIALLY ALONG
THE PINE RIDGE...BEFORE TAPERING OFF AND ENDING MONDAY NIGHT.
ADDITIONAL ACCUMULATIONS WILL BE AROUND ONE INCH WITH LOCALLY
HIGHER AMOUNTS ALONG THE PINE RIDGE. IT WILL BE WINDY WITH NORTHWEST
WINDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH. A WIND ADVISORY IS IN
EFFECT FOR MONDAY MORNING THROUGH LATE MONDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS TONIGHT AND
MONDAY.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND
In the hours before
Local storm report, Nov 28, 9:23 PM MST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
923 PM MST SUN NOV 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
11/28/2010 E4.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8150. SWE 0.3 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW RENO HILL 42.57N 106.09W
11/28/2010 E2.0 INCH NATRONA WY MESONET
SNOTEL SITE. ELEVATION 8400. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW LAPRELE CREEK 42.44N 105.86W
11/28/2010 E1.5 INCH CONVERSE WY MESONET
SNOTEL SITE. ELEVATION 8375. SWE 0.1 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW WINDY PEAK 42.28N 105.58W
11/28/2010 E0.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 7900. SWE 0 WITH 15 TO 1 RATIO
USED TO ESTIMATE LESS THAN INCH OF NEW SNOW.
0800 PM SNOW CROW CREEK 41.23N 105.38W
11/28/2010 E3.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 8330. SWE 0.2 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
11/28/2010 E2.0 INCH ALBANY WY MESONET
CINNABAR PARK SNOTEL SITE. ELEVATION 9574. SWE 0.1 WITH
20 TO 1 RATIO USED.
0800 PM SNOW BROOKLYN LAKE 41.36N 106.23W
11/28/2010 E4.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 10240. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SAND LAKE 41.46N 106.28W
11/28/2010 E4.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10050. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW NORTH FRENCH CREEK 41.33N 106.38W
11/28/2010 E4.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10130. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
11/28/2010 E2.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8440. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW 1 SSE RYAN PARK 41.30N 106.50W
11/28/2010 E2.0 INCH CARBON WY MESONET
BLACKHALL MOUNTAIN SNOTEL SITE. ELEVATION 9820. SWE 0.1
WITH 20 TO 1 RATIO USED.
0800 PM SNOW WHISKEY PARK 41.00N 106.91W
11/28/2010 E2.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8950. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW LITTLE SNAKE RIVER 41.07N 106.94W
11/28/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8915. SWE 0.3 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW WEBBER SPRINGS 41.16N 106.93W
11/28/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 9250. SWE 0.3 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW BATTLE MOUNTAIN 41.05N 107.27W
11/28/2010 E7.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7440. SWE 0.5 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW DIVIDE PEAK 41.30N 107.15W
11/28/2010 E8.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8880. SWE 0.4 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SAGE CREEK BASIN 41.40N 107.26W
11/28/2010 E1.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7850. SWE 0.1 WITH 15 TO 1 RATIO
USED.
&&
AAHLocal storm report, Nov 28, 9:40 PM MST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MST SUN NOV 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM SNOW RAWLINS 41.78N 107.23W
11/28/2010 E1.0 INCH CARBON WY LAW ENFORCEMENT
1 INCH NEW SNOW SINCE 515 PM.
0800 PM SNOW CROW CREEK 41.23N 105.38W
11/28/2010 E3.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 8330. SWE 0.2 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW WINDY PEAK 42.28N 105.58W
11/28/2010 E0.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 7900. SWE 0 WITH 15 TO 1 RATIO
USED TO ESTIMATE LESS THAN INCH OF NEW SNOW.
0800 PM SNOW LAPRELE CREEK 42.44N 105.86W
11/28/2010 E1.5 INCH CONVERSE WY MESONET
SNOTEL SITE. ELEVATION 8375. SWE 0.1 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW RENO HILL 42.57N 106.09W
11/28/2010 E2.0 INCH NATRONA WY MESONET
SNOTEL SITE. ELEVATION 8400. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW WHISKEY PARK 41.00N 106.91W
11/28/2010 E2.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8950. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SAGE CREEK BASIN 41.40N 107.26W
11/28/2010 E1.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7850. SWE 0.1 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW DIVIDE PEAK 41.30N 107.15W
11/28/2010 E8.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8880. SWE 0.4 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW BATTLE MOUNTAIN 41.05N 107.27W
11/28/2010 E7.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7440. SWE 0.5 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW WEBBER SPRINGS 41.16N 106.93W
11/28/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 9250. SWE 0.3 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW LITTLE SNAKE RIVER 41.07N 106.94W
11/28/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8915. SWE 0.3 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
11/28/2010 E4.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8150. SWE 0.3 WITH 15 TO 1 RATIO
USED.
0800 PM SNOW 1 SSE RYAN PARK 41.30N 106.50W
11/28/2010 E2.0 INCH CARBON WY MESONET
BLACKHALL MOUNTAIN SNOTEL SITE. ELEVATION 9820. SWE 0.1
WITH 20 TO 1 RATIO USED.
0800 PM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
11/28/2010 E2.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8440. SWE 0.1 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW NORTH FRENCH CREEK 41.33N 106.38W
11/28/2010 E4.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10130. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW SAND LAKE 41.46N 106.28W
11/28/2010 E4.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10050. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW BROOKLYN LAKE 41.36N 106.23W
11/28/2010 E4.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 10240. SWE 0.2 WITH 20 TO 1 RATIO
USED.
0800 PM SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
11/28/2010 E2.0 INCH ALBANY WY MESONET
CINNABAR PARK SNOTEL SITE. ELEVATION 9574. SWE 0.1 WITH
20 TO 1 RATIO USED.
0830 PM SNOW SARATOGA 41.45N 106.81W
11/28/2010 E1.5 INCH CARBON WY LAW ENFORCEMENT
1.5 INCHES OF NEW SNOW. MODERATE SNOW FALLING AT TIME OF
REPORT.
0830 PM SNOW RAWLINS 41.78N 107.23W
11/28/2010 E2.0 INCH CARBON WY LAW ENFORCEMENT
APPROXIMATELY 2 INCHES OF SNOW ON GROUND.
0832 PM SNOW 8 N LARAMIE 41.43N 105.58W
11/28/2010 E0.0 INCH ALBANY WY TRAINED SPOTTER
LIGHT SNOW JUST BEGAN WITH ABOUT 1 INCH OF SNOW ON THE
GROUND.
0832 PM SNOW MEDICINE BOW 41.90N 106.20W
11/28/2010 M0.5 INCH CARBON WY TRAINED SPOTTER
HALF AN INCH OF NEW SNOW WITH ABOUT 3 INCHES ON GROUND.
0832 PM SNOW 1 SE LARAMIE 41.30N 105.57W
11/28/2010 E0.0 INCH ALBANY WY TRAINED SPOTTER
NO NEW SNOW YET, STILL 2.6 INCHES.
&&
AAHHigh Wind, North Sioux
- When
- November 28, 11:18 PM MST to November 29, 3:08 AM MST
- Where
- North Sioux forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 42.488, -103.759 (the zone’s center; the record gives no point)
A mesonet sensor at Summer Crest on Highway 20 reported sustained winds at or above 40 mph during this time frame. A peak gust of 65 mph occurred at 228LST.
High Wind, Cheyenne
- When
- November 29, 9:04 AM MST to 10:05 AM MST
- Where
- Cheyenne forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.220, -102.995 (the zone’s center; the record gives no point)
A mesonet sensor near Dalton reported sustained winds at or above 40 mph during this time frame. A peak gust of 53 mph was reported at 1004LST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Oklahoma, November 28, 2010$50,000 · 1 event
- Winter Storm in Minnesota, November 28 to 30, 201015 events
- Winter Storm and Winter Weather in Colorado, November 28 to 29, 201014 events
- Winter Storm in Montana, November 28 to 29, 20108 events
- Heavy Snow in Idaho, November 28, 20104 events
- High Wind in New Mexico, November 28, 201055 kt wind · 3 events
- High Wind in Texas, November 28, 201065 kt wind · 2 events
- Winter Weather in Colorado, November 28 to 29, 20102 events
- Heavy Snow in New Mexico, November 28 to 29, 20102 events
- Winter Storm in Alaska, November 28 to 30, 20102 events
- Winter Storm in South Dakota, November 28 to 29, 20102 events
- Strong Wind in Nevada, November 28, 2010$5,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 265679, 265680.